# SDR FDEA201303220648

- Difficulty date: March 22, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 68,127 hours, 15,647 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E LOWER ACCESS PANEL 619CB CUTOUT FORWARD INBD CORNER FOUND CRACKED AT XOS 612.  REPAIRED IAW SRM 57-40-02 FIGURE 202 REPAIR 7   REVISION 52.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 116.
